# SDR 2010FA0001146

- Difficulty date: October 21, 2010
- Submitted: November 1, 2010
- Operation: General aviation
- Aircraft: N231NJ
- Make and model: Mooney M20K
- Aircraft serial: 250324
- Engine: Cont TSIO360LB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Housing
- Part number: 60051004
- Condition: Cracked
- Location: Turbocharger
- Component: Turbocharger
- Component part number: 3AT6EE10J2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF AD82-27-03, THERE IS A .5 INCH CRACK IN THE INTERNAL AREA OF THE HOUSING THAT DOES NOT PENETRATE THE OUTER WALL.  IT WAS DETERMINED THAT THIS AD NO LONGER APPLIES, BECAUSE THE PN OF THIS HOUSING WAS FOUND TO BE 600510-04 (SEE PARA J) OF THIS AD.
